I would take the pill as follows and after awhile I started having suicidal thoughts I wasn't active I just locked myself in my room. I was very nauseous and I didn't want to eat. I was depressed my back would always hurt. And after 3 months I started noticing these red dots on my body and then a few days later more showed up and I stopped taking the pill and I still have this red rash I suppose? I don't know? I'm thinking it might be hives or welts but they look weird. When I scratch them they become white and they come in all shapes and sizes it's freaking me out. Now that I think about it when I first started the pill my arm broke out into hives and I thought I was allergic to some plant cause I was at a BBQ but it was this freaking pill! Lol this pill gots me thinking I have hiv cause of the rash and I know I don't have it cause Im not promiscuous but it's still safe to find out. I've only had 6 partners and I've known them very well and I've always asked if they had any std's before entering a relationship. But I'm still going to get checked. Hopefully it's an easy fix and nothing serious.
The side effects blurb for Sprintec on Drugs.com mentions hives, welts, rash, and blotchy lesions as potential effects and that you should see your doctor immediately. Make an appointment or call your doctor's office.
Best wishes and good luck, Wildcat
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Dec 2017 • 1 answer
Updated 9 Mar 2018 • 2 answers
I took one dose of clindamycin = 300 MG. my skin turn red hot and got welts along with sever iching?
Updated 12 Mar 2015 • 1 answer
Updated 28 Oct 2018 • 7 answers
Updated 11 Sep 2017 • 1 answer